# SDR DXTA2016022906192

- Difficulty date: February 29, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N209QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6057
- Aircraft time: 71 hours, 35 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VENT ABOVE MICROWAVE HAS A SMELL SIMILAR TO A CROSS BETWEEN DIRTY SOCKS & WARM ELECTRONICS.  THE SMELL IS SIMILAR TO THAT OF A VENT ON A COMPUTER TOWER, THIS WAS NOTICED BY ENTIRE CREW ON THE GND WITH APU RUNNING.  NO SMOKE NOTICED.  NO SMOKE NOTICED.  REMOVED APU INLET DUCT BOOT & PERFORMED VISUAL INSPECTION OF THE APU TURBINE SEAL USING A BORESCOPE, NO DEFECTS WERE FOUND & PICTURES WERE TAKEN & SENT TO MCC.  INSTALLED APU INLET DUCT BOOT IAW AMM 49-15-05.  REMOVED MICROWAVE & INSPECTED CABINET & MICROWAVE WITH NO DEFECTS OR UNUSUAL ODOR PRESENT.  RAN APU FOR SEVERAL HOURS ON MULTIPLE OCCASIONS & HAVE NOT NOTICED ANY ABNORMAL SMELLS ONLY WARM ELECTRONICS, NO DEFECTS FOUND.
